MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY HARMONYAIR E-SERIES SURGICAL LIGHTING SYSTEM

STERIS CORPORATION - MONTGOMERY HARMONYAIR E-SERIES SURGICAL LIGHTING SYSTEM
Model Number E-Series
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the harmonyair e-series surgical lighting system and found that the lighting system had sustained impact damage resulting in the separation of the lighthead from the spring arm.The harmonyair e-series operator manual states (1-4), "caution - possible equipment damage: do not bump lightheads into walls or other equipment.Always use handles or gripping surface when positioning lighthead during surgical procedures, or when cleaning or servicing the lighting system." the technician made the necessary repairs, tested the lighting system, confirmed it to be operating according to specification, and returned it to service.The technician counseled user facility personnel on the proper use and operation of the harmonyair e-series surgical lighting system, specifically the importance of not bumping the light into other equipment.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure one of the lightheads separated from the spring arm after it was bumped into another piece of equipment resulting in a procedure delay.The lighthead did not enter the sterile field and was hanging by the lighting system cables.The procedure was completed successfully.No report of injury.

Brand Name
HARMONYAIR E-SERIES SURGICAL LIGHTING SYSTEM
Common Device Name
LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key14378028
Report Number1043572-2022-00037
Device Sequence Number1983006
Product Code FSY
UDI-Device Identifier00724995174767
UDI-Public00724995174767
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberE-Series
Device Catalogue NumberLEH55IN01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2022
Initial Report FDA Received Date05/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown